# SDR HNAA2010012200006

- Difficulty date: January 8, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8102
- Aircraft serial: 221
- Aircraft time: 380,010 hours, 43,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT IS INOPERATIVE.  R & R LT FWD EMERGENCY LIGHT BULB, OPS CKD GOOD.
